Right limits and reflectionless measures for CMV matrices

Jonathan Breuer*, Eric Ryckman, Maxim Zinchenko

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We study CMV matrices by focusing on their right-limit sets. We prove a CMV version of a recent result of Remling dealing with the implications of the existence of absolutely continuous spectrum, and we study some of its consequences. We further demonstrate the usefulness of right limits in the study of weak asymptotic convergence of spectral measures and ratio asymptotics for orthogonal polynomials by extending and refining earlier results of Khrushchev. To demonstrate the analogy with the Jacobi case, we recover corresponding previous results of Simon using the same approach.

Original languageAmerican English
Pages (from-to)1-28
Number of pages28
JournalCommunications in Mathematical Physics
Issue number1
StatePublished - Aug 2009
Externally publishedYes


Dive into the research topics of 'Right limits and reflectionless measures for CMV matrices'. Together they form a unique fingerprint.

Cite this